MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/12MM; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/12MM; KNEE TIBIAL TRAY
Model Number 02.07.0212PSF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 17 june 2020: lot 143607: (b)(4) items manufactured and released on 24-sep-2014.Expiration date: 2019-08-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in 4 years after the primary due to signs of an infection and the pathogen is unknown.The surgeon performed washout and poly swap and the surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/12MM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10216608
Report Number3005180920-2020-00373
Device Sequence Number2108554
Product Code JWH
UDI-Device Identifier07630030816581
UDI-Public07630030816581
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Model Number02.07.0212PSF
Device Catalogue Number02.07.0212PSF
Device Lot Number143607
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR